Research

Clifford lattices and a conformal generalization of Desargues' theorem


Reference:

King, A. D. and Schief, W. K., 2012. Clifford lattices and a conformal generalization of Desargues' theorem. Journal of Geometry and Physics, 62 (5), pp. 1088-1096.

Related documents:

[img]
Preview
PDF (King_JGP_2012_62_5_1088.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (266kB) | Preview

    Official URL:

    http://dx.doi.org/10.1016/j.geomphys.2011.12.009

    Abstract

    Lattices composed of Clifford point–circle configurations provide a geometric representation of the discrete Schwarzian KP (dSKP) equation. Based on an An perspective on such lattices, it is shown that their integrability, and hence that of the dSKP equation, is a consequence of a conformal generalization of the classical Desargues theorem of projective geometry.

    Details

    Item Type Articles
    CreatorsKing, A. D.and Schief, W. K.
    DOI10.1016/j.geomphys.2011.12.009
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementKing_JGP_2012_62_5_1088.pdf: NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Geometry and Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Geometry and Physics, vol 62, issue 5, 2012, DOI 10.1016/j.geomphys.2011.12.009
    RefereedYes
    StatusPublished
    ID Code26802

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...